# SDR IXXA20180515021

- Difficulty date: April 6, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 81,544 hours, 24,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3510
- Condition: Bulged
- Location: Bs 462
- Part time: 81,544 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING FUSELAGE SKIN BS 462, STRINGER 23R.  REMOVED DAMAGE AND REPAIRED IAW SRM 53-00-01, REPAIR 1.
